Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 79, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Oct 20, 2015, 4:08 AM MST for Maricopa County, Arizona. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 20, 2015, 4:08 AM MST (11:08 UTC)
- Expired
- Oct 20, 2015, 4:30 AM MST
- In force
- 22 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 44 km from the middle of the area, began a volume at 11:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 11.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
140 WUUS55 KPSR 201108 SVRPSR AZC013-201200- /O.NEW.KPSR.SV.W.0079.151020T1108Z-151020T1200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 408 AM MST TUE OCT 20 2015 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 500 AM MST * AT 407 AM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GOLDFIELD RANCH...OR NEAR SUGARLOAF MOUNTAIN...AND MOVING NORTH AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... FOUNTAIN HILLS...BALLANTINE TRAILHEAD...ROUND VALLEY...SUGARLOAF MOUNTAIN...SALT RIVER TUBING RECREATION AREA...GOLDFIELD RANCH... MCDOWELL MOUNTAIN PARK...RIO VERDE AND FORT MCDOWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3352 11157 3359 11177 3393 11166 3383 11140 TIME...MOT...LOC 1107Z 201DEG 28KT 3365 11163 $$ LEINS
1 follow-up statement
673
WWUS55 KPSR 201130
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
430 AM MST TUE OCT 20 2015
AZC013-201139-
/O.CAN.KPSR.SV.W.0079.000000T0000Z-151020T1200Z/
MARICOPA AZ-
430 AM MST TUE OCT 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARICOPA COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING NEAR FOUNTAIN HILLS HAS
WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE
THREAT TO LIFE OR PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3352 11157 3359 11177 3393 11166 3383 11140
TIME...MOT...LOC 1120Z 201DEG 28KT 3388 11192
$$
LEINSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 3:20 AM MST, 48 minutes earlier.
Area forecast discussion, Oct 20, 3:20 AM MST, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 320 AM MST TUE OCT 20 2015 .SYNOPSIS... A PERSISTENT AREA OF LOW PRESSURE OVER THE WESTERN UNITED STATES WILL BRING ELEVATED CHANCES OF SHOWERS AND THUNDERSTORMS TO THE DESERT SOUTHWEST THROUGH WEDNESDAY. TEMPERATURES WILL COOL OFF WITH THE LOW PRESSURE SYSTEM. A DRIER AND WARMER AIRMASS WILL RETURN THIS WEEKEND. && .DISCUSSION... AFTER AN EVENING OF A FEW STRONG THUNDERSTORMS TO THE WEST OF THE PHOENIX AREA...ISOLATED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP EARLY THIS MORNING. THIS ACTIVITY IS IN RESPONSE TO A STRONG SHORTWAVE LOCATED OVER SOUTHWEST ARIZONA WHICH IS EMBEDDED IN A MUCH BROADER DEEP TROUGH OVER THE WESTERN UNITED STATES. A SERIES OF SHORTWAVE FEATURES WILL AFFECT THE DESERT SOUTHWEST TODAY INTO WEDNESDAY BRINGING SEVERAL POTENTIAL ROUNDS OF SHOWERS AND THUNDERSTORMS TO ARIZONA. THE STRONG TO SEVERE THREAT WILL PERSIST TODAY...BUT WINDS ALOFT WILL BE DECREASING ACROSS SOUTH-CENTRAL ARIZONA THIS AFTERNOON...SO BEST CHANCES OF ANY STRONGER STORMS WILL EXIST MAINLY EAST OF THE PHOENIX METRO AREA. AS OF NOW THINKING THE SHOWERS AND THUNDERSTORMS CURRENTLY WILL LAST THROUGH AROUND DAYBREAK WITH A BIT OF A BREAK IN THE ACTIVITY THROUGH EARLY THIS AFTERNOON AS THE FIRST WAVE PUSHES INTO NORTHERN ARIZONA. THE FOCUS THEN TURNS TO A STRONGER SHORTWAVE MOVING INTO THE AREA THIS EVENING INTO TONIGHT. THE LOW CENTER WILL REORIENT ITSELF OVER SOUTHEAST CALIFORNIA LATER THIS MORNING AND THEN INTO SOUTHERN ARIZONA FROM THIS EVENING INTO WEDNESDAY. A STRONG PV ANOMALY ACCOMPANIED BY A 100 KT UPPER LEVEL JET MAX WILL DIVE SOUTHWARD TODAY ALONG THE BACK EDGE OF THE DEEP TROUGH...HELPING TO STRENGTHEN THE TROUGH FURTHER. THIS STRONG PV ANOMALY IS FORECAST TO ROUND THE BASE OF THE TROUGH THIS AFTERNOON THROUGH BAJA AND THE GULF OF CALIFORNIA AND THEN SWING NORTHWARD INTO SOUTH-CENTRAL ARIZONA THIS EVENING INTO TONIGHT. AMPLE LIFT FROM THIS FEATURE ALONG WITH MODEST INSTABILITY SHOULD ALLOW FOR A BROAD AREA OF SHOWERS AND THUNDERSTORMS TO MOVE THROUGH SOUTH-CENTRAL ARIZONA TONIGHT INTO WEDNESDAY MORNING. AS A RESULT...I HAVE INCREASED POPS OVER THIS AREA SIGNIFICANTLY. STEERING FLOW WILL HAVE WEAKENED BY THIS POINT...SO STORM MOVEMENT WILL SLOW ENOUGH TO PROVIDE A POSSIBILITY OF SOME LOCALIZED FLOODING. FOR WEDNESDAY...THE LOW CENTER WILL REMAIN FAIRLY STATIONARY OVER SOUTHERN ARIZONA WITH AN AREA OF FOCUSED VERTICAL ASCENT FROM PHOENIX EASTWARD. DRIER AIR WILL BEGIN TO GET DRAWN IN FROM THE NORTH DURING THE DAY WEDNESDAY...SO INSTABILITY VALUES WILL DROP LEAVING MAINLY A GOOD SHOT OF SHOWERS AND A FEW THUNDERSTORMS. CHANCES FOR SHOWERS WILL DIMINISH BY WEDNESDAY EVENING AND SHOULD MAINLY BE OVER HIGHER TERRAIN AREAS EAST OF PHOENIX. TEMPERATURES THROUGH WEDNESDAY WILL SEEM RATHER COOL WITH HIGHS ONLY IN THE UPPER 70S TO LOWER 80S OVER THE SOUTH-CENTRAL DESERTS...BUT MORE LIKE THE MIDDLE TO UPPER 80S ACROSS OUR WESTERN ZONES. THURSDAY AND FRIDAY WILL BE A TRANSITION PERIOD AS THIS DEEP LOW FINALLY MOVES EASTWARD ALLOWING FOR MUCH DRIER CONDITIONS AND A WARMING TREND. THE SYNOPTIC FLOW WILL BRING IN A WEAK RIDGE BY FRIDAY NIGHT FOLLOWED BY MORE OF A ZONAL TYPE FLOW PATTERN THROUGH THE WEEKEND. RAIN CHANCES WILL END ACROSS MOST OF THE AREA ON THURSDAY AND THE REGION SHOULD STAY DRY AT LEAST THROUGH THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL CLIMB BACK TO NEAR NORMALS BY FRIDAY AND THEN EVEN SLIGHTLY ABOVE NORMAL FOR THE WEEKEND INTO NEXT WEEK. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... FAVORED AREA FOR CONVECTION GENERALLY REMAINS WEST OF THE PHOENIX AREA OVERNIGHT...WITH A SLIGHT CHANCE THAT THESE STORMS WILL AFFECT ONE OF THE PHOENIX TERMINALS WITH BRIEF HEAVY RAIN AND STRONG WINDS. SHOWERS AND THUNDERSTORMS WILL REDEVELOP EARLY TUESDAY MORNING... WITH THE THREAT CONTINUING THROUGH THE DAY TUESDAY. BEST ESTIMATE FOR TIMING OF THE ONSET IS AROUND 09-11Z. OTHERWISE...CIGS AROUND 5- 7K FT WILL PERSIST THROUGH TUESDAY. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... LATEST GUIDANCE SUGGESTS THAT STORMS WILL GENERALLY REMAIN EAST OF KBLH/KIPL THROUGH TUESDAY. SCATTERED CLOUD DECKS GENERALLY AOA 9KFT AND LIGHT WINDS EXPECTED ACROSS THE AREA DURING THE PERIOD. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... LOW PRESSURE WILL MIGRATE EAST OF THE REGION THURSDAY. IN ITS WAKE...A SLOW WARMING TREND IS EXPECTED THROUGH THE WEEKEND. ANOTHER WEAK LOW PRESSURE SYSTEM WILL MOVE THROUGH FRIDAY...BUT IS NOT EXPECTED TO PRODUCE ANY SENSIBLE WEATHER IMPACTS. AFTERNOON HUMIDITY VALUES IN THE 25 TO 45 PERCENT RANGE EARLIER IN THE WEEK WILL FALL INTO THE 20 TO 35 PERCENT RANGE BY THE WEEKEND. OVERNIGHT RECOVERY WILL BE GOOD TO EXCELLENT. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT BASED ON STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...KUHLMAN AVIATION...MEYERS/HIRSCH FIRE WEATHER...HIRSCH
In the hours before
Special weather statement, Oct 20, 1:06 AM MST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 106 AM MST TUE OCT 20 2015 AZZ021-026-200845- WEST CENTRAL DESERTS AZ-SOUTHWEST DESERTS AZ- 106 AM MST TUE OCT 20 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL LA PAZ AND NORTHEASTERN YUMA COUNTIES UNTIL 145 AM MST AT 106 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES SOUTHEAST OF KOFA WILDLIFE REFUGE...OR 44 MILES NORTHEAST OF MARTINEZ LAKE...MOVING NORTH AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LA PAZ AND NORTHEASTERN YUMA COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3317 11361 3324 11392 3369 11389 3359 11334 TIME...MOT...LOC 0806Z 189DEG 28KT 3331 11382 LEINS
Special weather statement, Oct 20, 1:32 AM MST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 132 AM MST TUE OCT 20 2015 AZZ023-024-200915- GREATER PHOENIX AREA AZ-SOUTHERN GILA/TONTO NF FOOTHILLS AZ- 132 AM MST TUE OCT 20 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN MARICOPA COUNTY UNTIL 215 AM MST AT 132 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GRANITE REEF DAM...OR NEAR FOUNTAIN HILLS...MOVING NORTH AT 30 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MESA...SCOTTSDALE...FOUNTAIN HILLS...ROUND VALLEY...SUGARLOAF MOUNTAIN...SALT RIVER TUBING RECREATION AREA...USERY MOUNTAIN PARK... GOLDFIELD RANCH...MCDOWELL MOUNTAIN PARK...RIO VERDE...GRANITE REEF DAM AND FORT MCDOWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3347 11159 3349 11179 3389 11184 3386 11147 TIME...MOT...LOC 0832Z 183DEG 26KT 3355 11168 LEINS
Special weather statement, Oct 20, 2:11 AM MST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 211 AM MST TUE OCT 20 2015 AZZ023-024-201000- GREATER PHOENIX AREA AZ-SOUTHERN GILA/TONTO NF FOOTHILLS AZ- 211 AM MST TUE OCT 20 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL MARICOPA COUNTY UNTIL 300 AM MST AT 210 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DESERT MOUNTAIN...OR 8 MILES NORTHEAST OF SCOTTSDALE...MOVING NORTH AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCOTTSDALE...CAVE CREEK...CAREFREE...CAMP CREEK...DESERT MOUNTAIN... RIO VERDE AND SEVEN SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3400 11159 3373 11157 3372 11190 3403 11198 TIME...MOT...LOC 0910Z 169DEG 22KT 3380 11179 LEINS
Special weather statement, Oct 20, 3:02 AM MST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 302 AM MST TUE OCT 20 2015 AZZ023-201045- GREATER PHOENIX AREA AZ- 302 AM MST TUE OCT 20 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA COUNTY UNTIL 345 AM MST AT 302 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CHANDLER...MOVING NORTH AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PHOENIX...MESA...CHANDLER...SCOTTSDALE...GILBERT...TEMPE...PARADISE VALLEY...SUN LAKES...SKY HARBOR AIRPORT...PIESTEWA PEAK PARK...MESA RIVERVIEW MALL...GILBERT CITY HALL...TEMPE MARKETPLACE...CAMELBACK MOUNTAIN...PAPAGO PARK...DOWNTOWN SCOTTSDALE...FREESTONE PARK... ARIZONA STATE UNIVERSITY...DOWNTOWN MESA AND FIESTA MALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3324 11175 3321 11196 3355 11208 3359 11180 TIME...MOT...LOC 1002Z 169DEG 22KT 3330 11188 LEINS
Special weather statement, Oct 20, 3:34 AM MST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
334 AM MST TUE OCT 20 2015
AZZ022>024-201130-
GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
334 AM MST TUE OCT 20 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL MARICOPA COUNTY
UNTIL 430 AM MST
AT 334 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PEORIA...MOVING NORTH AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PHOENIX...GLENDALE...PEORIA...SUN CITY WEST...NEW RIVER...SUN CITY...
CAVE CREEK...METRO CENTER...DEER VALLEY AIRPORT...ARROWHEAD MALL...
VISTANCIA AND ANTHEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3402 11186 3401 11184 3356 11209 3367 11239
3390 11234 3389 11228 3391 11224 3395 11224
3397 11219 3405 11215
TIME...MOT...LOC 1034Z 197DEG 31KT 3367 11224
LEINSSpecial weather statement, Oct 20, 3:36 AM MST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
336 AM MST TUE OCT 20 2015
AZZ023-024-201130-
GREATER PHOENIX AREA AZ-SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
336 AM MST TUE OCT 20 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN GILA AND NORTH CENTRAL MARICOPA COUNTIES
UNTIL 430 AM MST
AT 335 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PARADISE VALLEY...MOVING NORTH AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PHOENIX...MESA...SCOTTSDALE...FOUNTAIN HILLS...PARADISE VALLEY...
SYCAMORE CREEK...CAVE CREEK...CAREFREE...MCDOWELL MOUNTAIN PARK...
SALT RIVER INDIAN COMMUNITY...PIESTEWA PEAK PARK...CAMP CREEK...
DESERT MOUNTAIN...NORTH MOUNTAIN PARK...DESERT RIDGE MARKETPLACE...
CAMELBACK MOUNTAIN...RIO VERDE...SCOTTSDALE AIRPORT...DOWNTOWN
SCOTTSDALE AND FORT MCDOWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3401 11142 3342 11178 3356 11209 3401 11184
3400 11150 3401 11148
TIME...MOT...LOC 1035Z 198DEG 25KT 3354 11190
LEINSThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 5:05 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Oct 19, 5:24 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 51 min |
| Oct 19, 9:05 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Oct 19, 9:52 PM MST | Special Weather Statement | PSR | 23 min | |
| Oct 19, 11:23 PM MST | Special Weather Statement | PSR | 52 min | |
| Oct 20, 12:41 AM MST | Special Weather Statement | PSR | 49 min | |
| Oct 20, 12:58 AM MST | Special Weather Statement | PSR | Maricopa | 47 min |
| Oct 20, 1:06 AM MST | Special Weather Statement | PSR | La Paz | 39 min |
| Oct 20, 1:32 AM MST | Special Weather Statement | PSR | 43 min | |
| Oct 20, 2:11 AM MST | Special Weather Statement | PSR | 49 min | |
| Oct 20, 3:02 AM MST | Special Weather Statement | PSR | Maricopa | 43 min |
| Oct 20, 3:34 AM MST | Special Weather Statement | PSR | 56 min | |
| Oct 20, 3:36 AM MST | Special Weather Statement | PSR | 54 min | |
| Oct 20, 4:21 AM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
| Oct 20, 4:59 AM MST | Special Weather Statement | PSR | 31 min | |
| Oct 20, 5:38 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 20, 7:50 AM MST | Areal Flood Advisory | PSR | La Paz, Maricopa, Yuma | 3 hr |
| Oct 20, 8:30 AM MST | Areal Flood Advisory | PSR | Maricopa | 60 min |
| Oct 20, 9:08 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 20, 10:01 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 20, 10:09 AM MST | Flash Flood Warning | PSR | Maricopa | 96 min |
| Oct 20, 10:47 AM MST | Severe Thunderstorm Warning | PSR | Maricopa | 43 min |
| Oct 20, 11:23 AM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
| Oct 20, 11:37 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 20, 11:44 AM MST | Severe Thunderstorm Warning | PSR | Maricopa | 46 min |
| Oct 20, 12:57 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 33 min |
| Oct 20, 3:33 PM MST | Special Weather Statement | PSR | La Paz | 42 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.